# SDR 08FDEA04484

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1313000220
- Part serial: MCB00408
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OTBD T/R FWD FLANGE FOR MOUNTING RING LATCH ASSY HAS 2.750 INCH CRACK AT 12 O'CLOCK POSITION.  REPAIRED CRACK ON NR 2 OTBD T/R FLANGE IAW FEDEX EA 6-7830-124135, RELEASE DATE 8 OCTOBER, 2008.
